SIGN UP

Naseptin

Avatar Image
smurfchops | 09:55 Wed 26th Jun 2019 | Body & Soul
5 Answers
Doctor prescribed this for heavy nosebleed. Will it stop future nosebleeds? Thanks all

Answers

1 to 5 of 5rss feed

Best Answer

No best answer has yet been selected by smurfchops. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Your doctor seems to think that your nosebleed was caused by an infection or that the nosebleed caused an infection. https://www.medicines.org.uk/emc/product/5524/pil
Depends

Heavy bleeds...NO
Slight bleeds ...YES.
Question Author
I have had post nasal drip for two months, tried various medicines from doctor, nose drops etc and antibiotics. Still got the nasal drop ... Now three light and one heavy nosebleed in last few days.. If it happens again, should I ask about cauterising it ?? Just had bloods taken today by the way.
Question Author
Sorry still got nasal drip not drop ....
smurfy...yes, if the bleeds are significant, filling a handkerchief perhaps, then naseptin cream will have no effect and that it means that a blood vessel higher up in the nose is causing the problem and will need cauterising.

Wait and see....if the bleeding continues, then go straight to A&e and they will cauterise it for you.

1 to 5 of 5rss feed

Do you know the answer?

Naseptin

Answer Question >>